# SDR UALA2011021500795

- Difficulty date: February 14, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 59,374 hours, 21,100 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SLIDE LIGHT DOOR 1L DID NOT ILLUMINATE.  OTHER INDICATIONS NORMAL.  REINSTALLED SLIDE RAFT LANYARD. CHECKED NORMAL AT THE GATE.
